# SDR W8PA960186

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 654583446T6
- Condition: Corroded
- Location: Bs 328-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE FLOOR SUPPORT AT BS 328-344, RBL 10, WL 208 CORRODED.  FOUND THE CORROSION TO BE OUT OF LIMITS.  REMOVED AND REPLACED FLOOR SUPPORT.  (M)
